# SDR RAAAB296029

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Cap
- Part number: 65196721
- Condition: Corroded
- Location: Bs 1030-1130
- Part time: 55,329 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S3 INSPECTION PER CARD 53-54102, FOUND AFT CARGO DOOR SILL CAP CORRODED AT BS 1063, 1075, 1078, AND 1093 AND A CRACK RUNNING FROM BS 1057.6 TO 1062.6.  INSTALLED NEW CAP STRAP PER SRM 51-10-1.  (M)
